Archives of Dermatology · 1980 · 70 citations · 8 references
MedicineDermatologyImmunologyAutoimmunityImmunopathologyRheumatologyAutoimmune DiseasesImmunomodulatory DrugsImmunosuppressionImmunosuppressive AgentsImmunosuppressive TherapyKaposi SarcomaAdverse Effects Of ImmunosuppressionIatrogenic Kaposi SarcomaImmunosuppressive CompoundsImmunosuppressive Drug TherapyPharmacologic ImmunosuppressionPrednisone Use
Immunosuppressed patients are at risk of acquiring Kaposi's sarcoma. We describe here a 66-year old man with bronchial asthma who was receiving immunosuppressive medication (prednisone given for systemic effect) and in whom Kaposi's sarcoma developed. The literature on this subject is reviewed.
8
Kaposi's sarcoma in Uganda: A clinico‐pathological study
J. Taylor, A. C. Templeton, Charles L. Vogel et al. · International Journal of Cancer · 1971 · 336 citations
Medicine, Dermatology, Pathology +10